Abstract and Applied Analysis

Spectral Properties of Non-Self-Adjoint Perturbations for a Spectral Problem with Involution

Asylzat A. Kopzhassarova, Alexey L. Lukashov, and Abdizhakhan M. Sarsenbi

Full-text: Open access

Abstract

Full description of Riesz basis property for eigenfunctions of boundary value problems for first order differential equations with involutions is given.

Article information

Source
Abstr. Appl. Anal., Volume 2012, Special Issue (2012), Article ID 590781, 5 pages.

Dates
First available in Project Euclid: 5 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1365174061

Digital Object Identifier
doi:10.1155/2012/590781

Mathematical Reviews number (MathSciNet)
MR2955038

Zentralblatt MATH identifier
1259.34084

Citation

Kopzhassarova, Asylzat A.; Lukashov, Alexey L.; Sarsenbi, Abdizhakhan M. Spectral Properties of Non-Self-Adjoint Perturbations for a Spectral Problem with Involution. Abstr. Appl. Anal. 2012, Special Issue (2012), Article ID 590781, 5 pages. doi:10.1155/2012/590781. https://projecteuclid.org/euclid.aaa/1365174061


Export citation

References

  • C. Babbage, “An essay towards the calculus of calculus of functions, Part II,” Philosophical Transactions of the Royal Society B, vol. 106, pp. 179–256, 1816.
  • D. Przeworska-Rolewicz, Equations with Transformed Argument, An Algebraic Approach, Elsevier-PWN, Amsterdam, The Netherlands, 1973.
  • J. Wiener, Generalized Solutions of Functional-Differential Equations, World Scientific Publishing, Singapore, 1993.
  • W. Watkins, “Modified Wiener equations,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 6, pp. 347–356, 2001.
  • M. Sh. Burlutskaya, V. P. Kurdyumov, A. S. Lukonina, and A. P. Khromov, “A functional-differential operator with involution,” Doklady Mathematics, vol. 75, pp. 399–402, 2007.
  • W. T. Watkins, “Asymptotic properties of differential equations with involutions,” International Journal of Pure and Applied Mathematics, vol. 44, no. 4, pp. 485–492, 2008.
  • M. A. Sadybekov and A. M. Sarsenbi, “Solution of fundamental spectral problems for all the boundary value problems for a first-order differential equation with a deviating argument,” Uzbek Mathematical Journal, no. 3, pp. 88–94, 2007 (Russian).
  • A. M. Sarsenbi, “Unconditional bases related to a nonclassical second-order differential operator,” Differential Equations, vol. 46, no. 4, pp. 506–511, 2010.
  • T. Kato, Perturbation Theory for Linear Operators, Springer, Berlin, Germany, 1966.
  • M. Sh. Burlutskaya and A. P. Khromov, “On an equiconvergence theorem on the whole interval for functional-differential operators,” Proceedings of Saratov University, vol. 9:4, no. 1, pp. 3–12, 2009 (Russian).
  • M. Sh. Burlutskaya and A. P. Khromov, “Classical solution of a mixed problem with involution,” Doklady Mathematics, vol. 82, pp. 865–868, 2010.
  • M. A. Naimark, Linear Differential Operators. Part I: Elementary Theory of Linear Differential Operators, Frederick Ungar, New York, NY, USA, 1967.
  • N. Dunford and J. T. Schwartz, Linear Operators. Part III, Spectral Operators, John Wiley & Sons, New York, NY, USA, 1988.
  • V. A. Il'in and L. V. Kritskov, “Properties of spectral expansions corresponding to non-self-adjoint differential operators,” Journal of Mathematical Sciences, vol. 116, no. 5, pp. 3489–3550, 2003.